Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the lists of all the substitution groups that can be formed with a given number of elements


Author: G. A. Miller
Journal: Bull. Amer. Math. Soc. 2 (1896), 138-145
DOI: https://doi.org/10.1090/S0002-9904-1896-00327-X
MathSciNet review: 1557430
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1896-00327-X

American Mathematical Society